MAUDE Adverse Event Report: SLICK SET CUFFED 7.0MM; TUBE, TRACHEAL (W/WO CONNECTOR

SLICK SET CUFFED 7.0MM; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN040783
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "clinicians are able to intubate the patient just fine.After an hour they notice that the connector pops off our et tube".No patient injury or consequence reported.Patient condition unknown at time of report.
 
Additional Manufacturer Narrative
Qn#(b)(4).Additional information received from the customer indicates that patient was bagged with 100% oxygen and the et tube was not changed, only monitored.The patient did experience desaturation; however, there was no harm or injury to the patient.The customer has also reported the patient current condition as "expired".Several attempts were made to get additional information and further clarification; however, nothing was received at the time of this report.Investigation results are as follows: complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review could not be performed as the lot number reported by the customer is not a valid lot.The connector assembly features of the et tube were designed in such a way that the connector can be removed and connected back to the tube when the tube is required to be cut to length.There is a precaution stated in the ifu that the 15mm connector should be firmly seated in the tracheal tube to prevent disconnection during use.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "clinicians are able to intubate the patient just fine.After an hour they notice that the connector pops off our et tube".No patient injury or consequence reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Corrected data: section d1: brand name corrected to slick set cuffed 7.0mm.Section d4: catalog# corrected to 170070.Section d4: udi# corrected to (b)(4).

Brand Name
SLICK SET CUFFED 7.0MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
MDR Report Key11486333
Report Number8040412-2021-00077
Device Sequence Number3876954
Product Code BTR
UDI-Device Identifier14026704340870
UDI-Public14026704340870
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K961840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN040783
Device Catalogue Number170070
Device Lot Number191T25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer04/14/2021
04/14/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date04/23/2021
09/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1